MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reeu2347showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the picc was placed on (b)(6) and cxr was taken for other reasons, picc had blood return and was flushing.Radiologist noticed the picc had looped back on itself in the svc by about 2 cm¿s.Nurse went up to pull the picc back 2 cm¿s to see if it would allow for the tip to drop.There is concern about picc still being bent.Again, picc still working fine after pull back, however this didn¿t seem normal to the nurse.No patient harm.They are still waiting to see if they are going to pull the picc or leave it in? waiting on docs orders.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint that the catheter was looped back on itself is confirmed but the exact cause remains unknown.Two radiographic images were provided for evaluation.One image appears to show the distal end of a catheter.A slight curve is visible in the distal end of the tip.The second radiographic image appears to also show the distal end of a catheter.The catheter appears to be curled back on itself.A measurement on the image showing the length of the affected catheter segment is present.The measurement indicates 20.3mm.Based on the description of the reported event and radiographic images provided, possible contributing factors include placement location, securement method, and manipulation of the catheter during use.Since the catheter appeared to be curved in the images, the complaint is confirmed but the exact cause remains unknown.The product instructions for use precautions state, ¿avoid placement or securement of the catheter where kinking may occur, to minimize stress on the catheter, patency problems or patient discomfort.¿.
 
Event or Problem Description
It was reported the picc was placed on saturday the 19th and cxr was taken for other reasons, picc had blood return and was flushing.Radiologist noticed the picc had looped back on itself in the svc by about 2 cm¿s.Nurse went up to pull the picc back 2 cm¿s to see if it would allow for the tip to drop.There is concern about picc still being bent.Again, picc still working fine after pull back, however this didn¿t seem normal to the nurse.No patient harm.They are still waiting to see if they are going to pull the picc or leave it in? waiting on docs orders.

Brand Name
DOT PROVPPSOLO 4FDL MBP
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10681068
Report Number3006260740-2020-20120
Device Sequence Number3185308
Product Code LJS
UDI-Device Identifier00801741154799
UDI-Public(01)00801741154799
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2021
Device Model NumberN/A
Device Catalogue NumberS1294108D1
Device Lot NumberREEU2347
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2020
Initial Date Received by Manufacturer 09/20/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;